Announcement

Collapse
No announcement yet.

hormone patch and IC flare

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    I was taking Ortho tri cyclen pill and I had very very mild symptoms of IC, such as just needing to drink plenty of water. However, when I got off of the pill, a month and half later, my symptoms of IC got 90% worse. I started getting muscle and joint pain too, along with increased back pain. I was wondering if anyone else experienced this. The doctor told me that my estrogen levels were very low and he placed me on triest (bioidentical estrogen), it put me into the worse flare of my life. I was soooo nauseous and my bladder hurt sooo badly. Needless to say, I got off of this and my IC settled somewhat. I have been off of the pill for 10 months now and my IC is not better at all, I would say it has gotten worse. I want so badly to get back on the pill. I believe what helped me was the combination of estrogen and progesterone from the pill that help balance my hormones when my IC was so very mild. Has anyone else experienced this? However, to me, the 10 million dollar question is, "Are birth control pills one of the factors that makes us susceptible to getting IC?" If so, then getting back on a birth control pill would obviously not be wise in the long run, but if the pill helps balance our hormones and it does not play a role in the development of IC, then I should get back on the pill in order to feel 90% better like I did before I got off of the pill. Does anyone have any information about this or could suggest what to do? Thanks

    pump

    Comment


    • #17
      Wow interesting! I have been on HRT for 10 years now. So I suppose I wouldnt really know anything about it putting me in a flare since I am newly diagnosed. But I did want to ask anyone if they are taking or have taken Climara Patch 0.1 change it only once a week. I have been taking that same one for like 7 years maybe it would be worth a try for some of you and see if you like it or if it works for you. I know I have tried other kinds of estrogen and nothing else would work for me.
      Just thought I would share that with you gals. ;-) Never know it just might help somebody!!

      Kim

      Comment


      • #18
        Hi, is Climara one of the patches that has the provera and estrogen combined? I was changed from Estraderm patch twice a week and Provera by mouth last year to a combined patch Combipatch, and that caused flares for me, big time, so I was switched back to the Estraderm and Prover by mouth again, so far so good. I have been on HRT a long time, and the mbipatched caused a lot of trouble with flares and also break through bleeding eek I am curious about Climera be interested to hear about it,and if it affects your IC at all, thanks and hugs Iris hi
        Today and every day you are loved, so don't be anxious about tomorrow, God will take care of you tomorrow; Live one day at a time.

        Comment


        • #19
          I'm on the Climera patch and also take Prometrium (spelling) by mouth once daily. My IC didn't show up until I stopped my hormone therapy. I had taken HRT for ten years, after all the confusion over it's safety I stopped taking it and about a year later started having symptoms that led to my IC diagonsis. I went back to my nurse practioner and together we decided to put me back on to see if it would help with the IC. I just have a hunch that hormones play a large role in IC. In any case the Climera patch has done fine. Certainly didn't cause any flares and I've been pretty much symptom free for 9 months. Sue

          Comment


          • #20
            Hi Sue, your response was verey interesting, as I had decided to stop HRT with all the flap in the press about HRT. When I went for my next check up, I said I had decided to go back on, and went back on the Estraderm with provera orally, after the fiasco with the Combipatch. So far I think the hormones do affect the IC, and I feel a lot better on the HRT than without it. I really think the combination patch made my IC much worse. Thanks for the info Sue, take care and a hug Iris hi
            Today and every day you are loved, so don't be anxious about tomorrow, God will take care of you tomorrow; Live one day at a time.

            Comment

            Working...
            X